# SDR UIEA2018103002429

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,801 hours, 16,403 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 99105830
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  RECEIVED A LEFT EEC ENGINE MODE AND RT EEC MODE ADVISORY MESSAGE.  REMOVED AND REPLACED RIGHT ADC IAW AMM 34-12-01.  OPS CHECKED GOOD.
